Rudolf Scitovski
Rudolf Scitovski
Full professor at the Department of Mathematics, University of Osijek
Verified email at - Homepage
Cited by
Cited by
Numerička matematika
R Scitovski
Sveučilište u Osijeku, Odjel za matematiku, 227, 2015
Least-squares fitting Gompertz curve
D Jukić, G Kralik, R Scitovski
Journal of Computational and Applied Mathematics 169 (2), 359-375, 2004
Mathematical models of natural gas consumption
K Sabo, R Scitovski, I Vazler, M Zekić-Sušac
Energy Conversion and Management 52 (3), 1721-1727, 2011
Solving the parameter identification problem of mathematical models using genetic algorithms
EK Nyarko, R Scitovski
Applied mathematics and Computation 153 (3), 651-658, 2004
A fast partitioning algorithm using adaptive Mahalanobis clustering with application to seismic zoning
A Morales-Esteban, F Martínez-Álvarez, S Scitovski, R Scitovski
Computers & Geosciences 73, 132-141, 2014
A fast partitioning algorithm and its application to earthquake investigation
R Scitovski, S Scitovski
Computers & Geosciences 59, 124-131, 2013
The best least absolute deviations line–properties and two efficient methods for its derivation
K Sabo, R Scitovski
The ANZIAM Journal 50 (2), 185-198, 2008
A modification of the DIRECT method for Lipschitz global optimization for a symmetric function
R Grbić, EK Nyarko, R Scitovski
Journal of Global Optimization 57 (4), 1193-1212, 2013
One-dimensional center-based l 1-clustering method
K Sabo, R Scitovski, I Vazler
Optimization Letters 7 (1), 5-22, 2013
Existence of optimal solution for exponential model by least squares
D Jukić, R Scitovski
Journal of Computational and Applied mathematics 78 (2), 317-328, 1997
On the existence of the nonlinear weighted least squares estimate for a three-parameter Weibull distribution
D Jukić, M Benšić, R Scitovski
Computational Statistics & Data Analysis 52 (9), 4502-4511, 2008
The existence of optimal parameters of the generalized logistic function
D Jukić, R Scitovski
Applied Mathematics and Computation 77 (2-3), 281-294, 1996
Solution of the least-squares problem for logistic function
D Jukić, R Scitovski
Journal of computational and applied mathematics 156 (1), 159-177, 2003
Solving parameter estimation problem in new product diffusion models
R Scitovski, M Meler
Applied mathematics and computation 127 (1), 45-63, 2002
Approximating surfaces by moving total least squares method
R Scitovski, Š Ungar, D Jukić
Applied mathematics and computation 93 (2-3), 219-232, 1998
A method for solving the parameter identification problem for ordinary differential equations of the second order
R Scitovski, D Jukić
Applied Mathematics and Computation 74 (2-3), 273-291, 1996
Analysis of the k-means algorithm in the case of data points occurring on the border of two or more clusters
R Scitovski, K Sabo
Knowledge-Based Systems 57, 1-7, 2014
Three points method for searching the best least absolute deviations plane
R Cupec, R Grbić, K Sabo, R Scitovski
Applied Mathematics and Computation 215 (3), 983-994, 2009
A method for solving the multiple ellipses detection problem
R Grbić, D Grahovac, R Scitovski
Pattern Recognition 60, 824-834, 2016
Multiple circle detection based on center-based clustering
R Scitovski, T Marošević
Pattern Recognition Letters 52, 9-16, 2015
The system can't perform the operation now. Try again later.
Articles 1–20